# SDR 2004FA0000535

- Difficulty date: June 23, 2004
- Submitted: June 23, 2004
- Operation: General aviation
- Aircraft: N6567
- Make and model: Scwzer G164A
- Aircraft serial: 706
- Aircraft time: 11,006 hours
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: MS20008H20
- Condition: Sheared
- Location: Mlg
- Part time: 11,006 hours
- Component: Landing Gear
- Component part number: A153033
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS LOADED WITH 1600LBS OF FERTILIZER AND WAS TAKING OFF TO THE SOUTH ON A DIRT RUNWAY.  PILOT WAS APPROACHING 65 MPH, WHEN THE RT MAIN WHEEL AND TIRE SEPARATED FROM THE AIRCRAFT.  PROPELLER STRUCK THE GROUND SEVERAL TIMES, CAUSING THE AIRCRAFT TO FLIP OVER AND CAME TO REST FACING NORTH.  INSPECTORS FOUND BRAKE ATTACHMENT CLIP APPROX 270 FEET FROM AIRCRAFT WRECKAGE ON THE RUNWAY.  RT WHEEL AND TIRE ASSY. STILL HAD THE AIRCRAFT AXLE ATTACHED.  THREE ATTACHMENT BOLTS THAT SECURE THE AXLE SHAFT TO THE RT SPRING GEAR HAD SHEARED OFF.  TWO OF THE THREE BOLTS SHOWED SIGNS OF CORROSION, BEFORE SHEARING.
